Open Access
Translator Disclaimer
June 1996 Asymptotics for kernel estimate of sliced inverse regression
Li-Xing Zhu, Kai-Tai Fang
Ann. Statist. 24(3): 1053-1068 (June 1996). DOI: 10.1214/aos/1032526955

Abstract

To explore nonlinear structures hidden in high-dimensional data and to estimate the effective dimension reduction directions in multivariate nonparametric regression, Li and Duan proposed the sliced inverse regression (SIR) method which is simple to use. In this paper, the asymptotic properties of the kernel estimate of sliced inverse regression are investigated. It turns out that regardless of the kernel function, the asymptotic distribution remains the same for a wide range of smoothing parameters.

Citation

Download Citation

Li-Xing Zhu. Kai-Tai Fang. "Asymptotics for kernel estimate of sliced inverse regression." Ann. Statist. 24 (3) 1053 - 1068, June 1996. https://doi.org/10.1214/aos/1032526955

Information

Published: June 1996
First available in Project Euclid: 20 September 2002

zbMATH: 0864.62027
MathSciNet: MR1401836
Digital Object Identifier: 10.1214/aos/1032526955

Subjects:
Primary: 60F05, 62G05, 62J02

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.24 • No. 3 • June 1996
Back to Top